American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Loren D. Pitt. Closure theorems for spaces of entire functions. Bull. Amer. Math. Soc. 83 (1977) 732-734. MR 0435408.
Abstract, references, and article information   
View Article: PDF

[2] R. C. Buck. Approximate functional complexity. Bull. Amer. Math. Soc. 81 (1975) 1112-1114. MR 0387516.
Abstract, references, and article information   
View Article: PDF

[3] M. v. Golitschek. Linear approximation by exponential sums on finite intervals. Bull. Amer. Math. Soc. 81 (1975) 443-445. MR 0404938.
Abstract, references, and article information   
View Article: PDF

[4] A. H. Stroud and David L. Barrow. Gauss formulas for the Dirichlet problem. Bull. Amer. Math. Soc. 80 (1974) 1230-1232. MR 0436556.
Abstract, references, and article information   
View Article: PDF

[5] R. B. Barrar, H. L. Loeb and H. Werner. Optimal integration-formulas for analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1296-1298. MR 0326247.
Abstract, references, and article information   
View Article: PDF

[6] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[7] Samuel Karlin. On a class of best nonlinear approximation problems. Bull. Amer. Math. Soc. 78 (1972) 43-49. MR 0291695.
Abstract, references, and article information   
View Article: PDF

[8] T. W. Gamelin and John Garnett. Pointwise bounded approximation and hypodirichlet algebras. Bull. Amer. Math. Soc. 77 (1971) 137-144. MR 0271608.
Abstract, references, and article information   
View Article: PDF

[9] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia